RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1959, Volume 47(89), Number 1, Pages 45–54 (Mi msb4860)  

This article is cited in 1 scientific paper (total in 2 paper)

Groups with finite classes of conjugate abelian subgroups

I. I. Eremin


Full text: PDF file (1171 kB)

Bibliographic databases:

Received: 17.06.1957

Citation: I. I. Eremin, “Groups with finite classes of conjugate abelian subgroups”, Mat. Sb. (N.S.), 47(89):1 (1959), 45–54

Citation in format AMSBIB
\Bibitem{Ere59}
\by I.~I.~Eremin
\paper Groups with finite classes of conjugate abelian subgroups
\jour Mat. Sb. (N.S.)
\yr 1959
\vol 47(89)
\issue 1
\pages 45--54
\mathnet{http://mi.mathnet.ru/msb4860}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=106242}
\zmath{https://zbmath.org/?q=an:0107.01903}


Linking options:
  • http://mi.mathnet.ru/eng/msb4860
  • http://mi.mathnet.ru/eng/msb/v89/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. R. Dixon, V. V. Kirichenko, L. A. Kurdachenko, J. Otal, N. N. Semko, L. A. Shemetkov, I. Ya. Subbotin, “S. N. Chernikov and the development of infinite group theory”, Algebra Discrete Math., 13:2 (2012), 169–208  mathnet  mathscinet  zmath
    2. V. I. Berdyshev, V. V. Vasin, S. V. Matveev, A. A. Makhnev, Yu. N. Subbotin, N. N. Subbotina, V. N. Ushakov, M. Yu. Khachai, A. G. Chentsov, “Ivan Ivanovich Eremin”, Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 1–8  mathnet  crossref  mathscinet  isi  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:215
    Full text:82
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019